# SDR ASAA2021090936198

- Difficulty date: September 9, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 111A2401U1
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER WING SHEAR TIE AT STA 540 RBL 14 CRACKED. GROUNDED - YES. REMOVED AND REPLACED CRACKED SHEAR TIE RBL 14CABINE CENTER WING STA 540 IAW B737-900 SRM 51-40-02-0G-0 LEAK CHECK GOOD IAW 737-900 AMM 28-11-00-400-801.
